# SDR DL76G080374

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 32,070 hours, 4,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L979, L9700, L975, L9699, L308, L333 ARE INOP.  TROUBLESHOT SYSTEM AND DETERMINED PICO FUSE BLOWN.  REMOVED AND REPLACED FUSE IAW DAL B767-300 MM 33-51-07.  OPS CHECK GOOD IAW B767-300 AMM 33-51-07.
